# SDR SWAA2013042315054

- Difficulty date: April 18, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 28,747 hours, 16,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: BAC1405
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL WEB CRACKED AT BS 663, WL 196, RBL. 43.5.  REPAIRED VERTICAL WEB PER SRM.
